# SDR CA960723533

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Elect Rheostat
- Condition: Elect Short
- Location: Attendant Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN AFT CABIN BEHIND FLIGHT ATTENDANT PANEL. MAINTENANCE CHECK FOUND TWO BURNT WIRES. LIGHT RHEOSTAT AND TWO BURNT WIRES REPLACED.
